# SDR RAIA201408130001

- Difficulty date: August 13, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 26,738 hours, 24,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CHANNEL CORRODED.  MAINTENANCE REPLACED CARGO DOOR CHANNEL.
